RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2018, Volume 103, Issue 2, Pages 258–272 (Mi mz11871)  

On a Homeomorphism between the Sorgenfrey Line $S$ and Its Modification $S_P$

E. S. Sukhachevaab, T. E. Khmylevaa

a Tomsk State University
b Université de Rouen

Abstract: A topological space $S_P$, which is a modification of the Sorgenfrey line $S$, is considered. It is defined as follows: if $x\in P\subset S$, then a base of neighborhoods of $x$ is the family $\{[x,x+\varepsilon), \varepsilon>0\}$ of half-open intervals, and if $x\in S\setminus P$, then a base of neighborhoods of $x$ is the family $\{(x-\varepsilon,x], \varepsilon>0\}$. A necessary and sufficient condition under which the space $S_P$ is homeomorphic to $S$ is obtained. Similar questions were considered by V. A. Chatyrko and I. Hattori, who defined the neighborhoods of $x \in P$ to be the same as in the natural topology of the real line.

Keywords: Sorgenfrey line, point of condensation, Baire space, nowhere dense set, homeomorphism, ordinal, spaces of the first and second category, $F_\sigma$-set, $G_\delta$-set.

DOI: https://doi.org/10.4213/mzm11871

Full text: PDF file (524 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2018, 103:2, 259–270

Bibliographic databases:

UDC: 515.12
Received: 11.02.2017
Revised: 20.04.2017

Citation: E. S. Sukhacheva, T. E. Khmyleva, “On a Homeomorphism between the Sorgenfrey Line $S$ and Its Modification $S_P$”, Mat. Zametki, 103:2 (2018), 258–272; Math. Notes, 103:2 (2018), 259–270

Citation in format AMSBIB
\Bibitem{SukKhm18}
\by E.~S.~Sukhacheva, T.~E.~Khmyleva
\paper On a Homeomorphism between the Sorgenfrey Line $S$ and Its Modification~$S_P$
\jour Mat. Zametki
\yr 2018
\vol 103
\issue 2
\pages 258--272
\mathnet{http://mi.mathnet.ru/mz11871}
\crossref{https://doi.org/10.4213/mzm11871}
\elib{http://elibrary.ru/item.asp?id=32428093}
\transl
\jour Math. Notes
\yr 2018
\vol 103
\issue 2
\pages 259--270
\crossref{https://doi.org/10.1134/S0001434618010273}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000427616800027}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85043765708}


Linking options:
  • http://mi.mathnet.ru/eng/mz11871
  • https://doi.org/10.4213/mzm11871
  • http://mi.mathnet.ru/eng/mz/v103/i2/p258

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:237
    References:27
    First page:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020